Medication-Induced Intracranial Hypertension in Dermatology

@article{Friedman2005MedicationInducedIH,
  title={Medication-Induced Intracranial Hypertension in Dermatology},
  author={D. Friedman},
  journal={American Journal of Clinical Dermatology},
  year={2005},
  volume={6},
  pages={29-37}
}
  • D. Friedman
  • Published 2005
  • Medicine
  • American Journal of Clinical Dermatology
Pseudotumor cerebri (PTC) is a syndrome of intracranial hypertension that is idiopathic or from an identified secondary cause. It is characterized by headaches and visual manifestations. The hallmark of PTC is papilledema and the feared consequence is visual loss that may be severe and permanent. The idiopathic form generally occurs in obese women of childbearing age.Various medications may produce PTC in patients at any age, including children. Several medications used in dermatology… Expand
102 Citations
Drug-Induced Intracranial Hypertension: A Systematic Review and Critical Assessment of Drug-Induced Causes
  • 2
An update on the management of pseudotumor cerebri
  • 50
Pseudotumor Cerebri Pathophysiology
  • 74
Pharmacist's guide to pseudotumor cerebri: A review of the condition and its management
  • Highly Influenced
Pediatric idiopathic intracranial hypertension: a review.
  • 15
  • PDF
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 86 REFERENCES
...
1
2
3
4
5
...